U.S. doctors online nowAsk doctors free
MD
A 36-year-old female asked:

I had a hysteroscopic myomectomy two days ago. does "nothing in the vagina until bleeding stops" mean no orgasm through alternative methods?

1 doctor answer1 doctor weighed in
Dr. Jeff Livingston
Obstetrics and Gynecology 23 years experience
Go for it: That is great that you are feeling up so good after surgery that you would be in the mood for sexual activity. Non penetrative sexual stimulation should be fine after this type of surgical procedure
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 44-year-old member asked:
Ddoctor said nothing inside vagina while pregnant does this mean no orgasm?
Dr. Heidi Fowler
Psychiatry 26 years experience
Confusing.: If pregnant - the ovum would be in the uterus - not the vagina. Please clarify what you are asking and re-ask.
Created for people with ongoing healthcare needs but benefits everyone.
A 30-year-old female asked:
I discharge a small blob of mucus mixed with blood after orgasm through masturbation which does not involve any insertions into vagina.what is wrong?
Dr. Jovita Anyanwu
Internal Medicine 31 years experience
Need evaluation: Blood and mucus may indicate an infection or STD or trauma
Created for people with ongoing healthcare needs but benefits everyone.
A female asked:
I had a myomectomy three weeks ago. I had an orgasm not through sex. Will this cause harm to the uterus. Thanks. ?
Dr. Osbert Fernandez
25 years experience
Myomectomy: An orgasm will not harm your uterus.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Jeff Livingston
Obstetrics and Gynecology 23 years experience
No harm at all.
Jan 3, 2013
View all answers
A female asked:
Have chronic cramp-like pelvic pain triggered by urination, BM, orgasm and at random. Pain with sex. Constipation. Vaginal bleeding with sex and BM..
Dr. Ahmad Ibrahim
Urgent Care 20 years experience
Get checked: Could be pregnancy,a pelvic, vaginal, urinary tract infection. See your Gynecologist or to an Emergency room immediately if you are having severe pai... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 33-year-old female asked:
After orgasming - I noticed some vaginal bleeding - dark brown. Could the depovera injection be causing this or something else?
Dr. Kathy Robinson
Family Medicine 33 years experience
Not depo: The depo-provera should not be causing this. Possible causes are a cervical polyp or an infection. You should see your doctor and get a pelvic exam to... Read More
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Apr 9, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.